# SDR TWAA9908701

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Row 6-16
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHTS FROM ROWS 6 TO 16 CAME ON IN FLIGHT.  DURING TROUBLESHOOTING FOUND THE FORWARD CABIN EGRESS LIGHTS WERE INOPERATIVE.  REPLACED THE NUMBER 2 BATTERY PACK FOR THE LIGHTS ON IN FLIGHT, AND CLEANED MOISTURE FROM THE LIGHT TRACK FOR THE INOPERATIVE FORWARD CABIN MALFUNCTION.  CHECK-C 10-18-98 STL.
